Annals of Operations Research

, Volume 85, Issue 0, pp 39–57

Stochastic integer programming:General models and algorithms

  • Authors
  • Willem K. Klein Haneveld
  • Maarten H. van der Vlerk
Article

DOI: 10.1023/A:1018930113099

Cite this article as:
Klein Haneveld, W.K. & van der Vlerk, M.H. Annals of Operations Research (1999) 85: 39. doi:10.1023/A:1018930113099

Abstract

We survey structural properties of and algorithms for stochastic integer programmingmodels, mainly considering linear two‐stage models with mixed‐integer recourse (and theirmulti‐stage extensions).

Copyright information

© Kluwer Academic Publishers 1999